# SDR HEEA062892

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200113
- Condition: Worn
- Location: Start/Generator
- Part time: 1,573 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED 300 HOUR BRUSH INSPECTION.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND BRUSHES WERE EXCESSIVELY WORN.
